Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016, Article ID 9784592, 8 pages
http://dx.doi.org/10.1155/2016/9784592
Research Article

Best Proximity Point Theorem in Quasi-Pseudometric Spaces

Department of Nonlinear Analysis, Faculty of Mathematics and Computer Science, University of Łódź, Banacha 22, 90-238 Łódź, Poland

Received 24 October 2015; Revised 17 December 2015; Accepted 20 December 2015

Academic Editor: Ngai-Ching Wong

Copyright © 2016 Robert Plebaniak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Sankar Raj, “A best proximity point theorem for weakly contractive non-self-mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 14, pp. 4804–4808, 2011. View at Publisher · View at Google Scholar
  2. A. Abkar and M. Gabeleh, “Best proximity points for cyclic mappings in ordered metric spaces,” Journal of Optimization Theory and Applications, vol. 150, no. 1, pp. 188–193, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. A. Abkar and M. Gabeleh, “The existence of best proximity points for multivalued non-self-mappings,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, vol. 107, no. 2, pp. 319–325, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. A. Latif and S. A. Al-Mezel, “Fixed point results in quasimetric spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 178306, 2011. View at Google Scholar · View at MathSciNet
  5. U. Karuppiah and M. Marudai, “Best proximity point results in quasimetric spaces,” International Journal of Mathematical Sciences and Applications, vol. 1, no. 3, pp. 1393–1399, 2011. View at Google Scholar · View at MathSciNet
  6. Y. U. Gaba, “Startpoints and (α,γ)-contractions in quasi-pseudometric spaces,” Journal of Mathematics, vol. 2014, Article ID 709253, 8 pages, 2014. View at Publisher · View at Google Scholar
  7. Y. U. Gaba, “New results in the startpoint theory for quasipseudometric spaces,” Journal of Operators, vol. 2014, Article ID 741818, 5 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  8. O. O. Otafudu, “A fixed point theorem in non-Archimedean asymmetric normed linear spaces,” Fixed Point Theory, vol. 16, no. 1, pp. 175–184, 2015. View at Google Scholar · View at MathSciNet
  9. J. C. Kelly, “Bitopological spaces,” Proceedings of the London Mathematical Society, vol. 13, pp. 71–89, 1963. View at Google Scholar · View at MathSciNet
  10. I. L. Reilly, “Quasi-gauge spaces,” Journal of the London Mathematical Society, vol. 6, no. 2, pp. 481–487, 1073. View at Google Scholar
  11. I. L. Reilly, P. V. Subrahmanyam, and M. K. Vamanamurthy, “Cauchy sequences in quasi-pseudo-metric spaces,” Monatshefte für Mathematik, vol. 93, no. 2, pp. 127–140, 1982. View at Publisher · View at Google Scholar
  12. K. Włodarczyk and R. Plebaniak, “New completeness and periodic points of discontinuous contractions of Banach-type in quasi-gauge spaces without Hausdorff property,” Fixed Point Theory and Applications, vol. 2013, article 289, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. K. Włodarczyk and R. Plebaniak, “Asymmetric structures, discontinuous contractions and iterative approximation of fixed and periodic points,” Fixed Point Theory and Applications, vol. 2013, article 128, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. R. Plebaniak, “On best proximity points for set-valued contractions of Nadler type with respect to b-generalized pseudodistances in b-metric spaces,” Fixed Point Theory and Applications, vol. 2014, article 39, 13 pages, 2014. View at Publisher · View at Google Scholar